# SDR AALA201801089024

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 17,260 hours, 6,831 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SOFT SPOT LOCATED IN FWD GALLEY APPROX 12" FROM THRESHOLD STRIP. REMOVED AND REPLACED FLOOR PANEL 221 DF PER AMM 53-12-12.
